American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lei Fu and Daqing Wan. Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf. Trans. Amer. Math. Soc. 362 (2010) 5947-5965. MR 2661503.
Abstract, references, and article information   
View Article: PDF

[2] Hélène Esnault and Chenyang Xu. Congruence for rational points over finite fields and coniveau over local fields. Trans. Amer. Math. Soc. 361 (2009) 2679-2688. MR 2471935.
Abstract, references, and article information   
View Article: PDF

[3] Lei Fu. On the semisimplicity conjecture and Galois representations. Trans. Amer. Math. Soc. 353 (2001) 4357-4369. MR 1851174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Iwan M. Duursma. Weight distributions of geometric Goppa codes. Trans. Amer. Math. Soc. 351 (1999) 3609-3639. MR 1473438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arthur B. Coble. An application of finite geometry to the characteristic theory of the odd and even theta functions . Trans. Amer. Math. Soc. 14 (1913) 241-276. MR 1500946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1